ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Jha, Abhash Kumar and Sahu, Brundaban (2019) Rankin Cohen brackets on Jacobi forms of several variables and special values of certain Dirichlet series. In: INTERNATIONAL JOURNAL OF NUMBER THEORY, 15 (5). pp. 925-933.

Das, Soumya and Meher, Jaban (2015) On quasimodular eigenforms. In: INTERNATIONAL JOURNAL OF NUMBER THEORY, 11 (3). pp. 835-842.

This list was generated on Sun Apr 11 11:54:19 2021 IST.